# SDR GLBA20061103

- Difficulty date: May 15, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 23,815 hours, 25,559 cycles
- Engine: Pwa PW118
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 12038594001
- Part serial: 120290
- Condition: Inoperative
- Location: Mlg Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 5148,  ENROUTE, THE PILOTS REPORTED THAT UPON APPROACH TO LANDING, THEY LOWERED THE GEAR AND INITIALLY HAD 6 GREEN LIGHTS, BUT THEN HAD (3) (ALL "A" LIGHTS) GREEN. PILOTS INITIATED GO-AROUND AND GEAR WOULD NOT COME UP. PUT HANDLE DOWN AND LANDED WITH (3) GREEN "A" LIGHTS. MAINT REMOVED AND REPLACED THE LANDING GEAR CONTROL MODULE IAW MM 32-10. OPERATIONAL CHECK WAS GOOD. P/N OFF 120-38594-001  S/N OFF 120290.
